MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREXS 6F 110CM (STRAUB MEDICAL); ATHERECTOMY CATHETER

STRAUB MEDICAL AG ROTAREXS 6F 110CM (STRAUB MEDICAL); ATHERECTOMY CATHETER
Model Number SET ROTAREX®S 6F X 110CM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation protocol not completed yet.
 
Event or Problem Description
Anastomotic lesion in bypass graft, proximal location.Up and over, not a steep bifurcation.Rotarex clutched out (no calcification in graft, purely intimal hyperplasia).Device kept running, but saw the tip wasn't spinning.Broken helix came out of catheter when being withdrawn from ansel sheath.100mm length broke.Hi flex cook ansel sheath.Run time about 8 seconds.
 
Additional Manufacturer Narrative
Summary evaluation report attached.

Brand Name
ROTAREXS 6F 110CM (STRAUB MEDICAL)
Common Device Name
ATHERECTOMY CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
MDR Report Key10792735
Report Number3008439199-2020-00056
Device Sequence Number3732805
Product Code MCW
UDI-Device Identifier07640142810575
UDI-Public7640142810575
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2023
Device Model NumberSET ROTAREX®S 6F X 110CM
Device Catalogue Number80236
Device Lot Number200704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1